Medication roulette


Ok, so as of last night I am off Saphris.

I told my therapist who is a prescribing nurse that I was having trouble swallowing for the past week and she freaked out. Apparently it sounded like a reaction to the meds. I also told her that I was getting overheated (another side effect) and of course the weight gain. I had an appointment with my Pdoc this morning and he took me off of it and we’re going to try a different version of Seroquel; the XR or extended release one. He said that Saphris can cause muscle spasms and other stuff and that’s why my throat was so tight. It also explains why my back and legs have been spasming. He gave me some samples, so we’ll see what happens. I remember that I took the XR in the past but I can’t remember why we stopped it. I guess we’ll find out or hopefully things will go better this time.

Now I just have to wait for my dopamine levels to go back to normal and of course I get to through another round of losing weight. Oh joy!

 

Advertisements

About CimmarianInk

Abuse Survivor Diagnosed with Bipolar Disorder PTSD and Dissociative Identity Disorder (DID) also known as Multiple Personalities
This entry was posted in Medication, Psychiatric Drugs, Psychiatric medication. Bookmark the permalink.

3 Responses to Medication roulette

  1. alice says:

    oh dear, those didnt sound like good reactions, good luck with the new meds 🙂
    Alice x

  2. castorgirl says:

    Medication roulette stinks… it’s more the side-effect roulette that’s the stinker.

    Sending positive thoughts,
    CG

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s